# SDR SWIA202055970

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO FLOOR MACHINED BRACKET BETWEEN STGR 23L Â€“ 22L, FS 581.00   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACE BRACKET AT FWD CARGO STGR 23L Â€“ 22L, FS 581.00 REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM / 51-42-06-001-001-A01, DWG SH670-33600 REV Y / . COMPLETED 51-900-1002-SKY AND M-337.
